MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIBIA DRILL; ATTUNE INSTRUMENTS : DRILLS

DEPUY IRELAND - 9616671 ATTUNE TIBIA DRILL; ATTUNE INSTRUMENTS : DRILLS
Model Number 2545-00-125
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill stop will not stay on.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found evidence confirming the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE TIBIA DRILL
Common Device Name
ATTUNE INSTRUMENTS : DRILLS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10339569
Report Number1818910-2020-17153
Device Sequence Number16888685
Product Code HWE
UDI-Device Identifier10603295427568
UDI-Public10603295427568
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-125
Device Catalogue Number254500125
Device Lot NumberNG42886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/13/2020
10/03/2023
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/15/2020
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown